Oscillatory Solutions of Neutral Equations with Polynomial Nonlinearities
Vasil G. Angelov and
Dafinka Tz. Angelova
International Journal of Differential Equations, 2011, vol. 2011, 1-12
Abstract:
Existence uniqueness of an oscillatory solution for nonlinear neutral equations by fixed point method is proved.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJDE/2011/949547.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJDE/2011/949547.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnijde:949547
DOI: 10.1155/2011/949547
Access Statistics for this article
More articles in International Journal of Differential Equations from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().